# SDR SCNA01341

- Difficulty date: August 4, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- Aircraft time: 50,370 hours, 25,546 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS ON THE MAIN CABIN FLOORBEAM TEE CAP AT STA 1030 BL 0 TO LBL 10.  REMOVED CORROSION IAW B727 SRM 511006.  REMOVED DAMAGED AREA IAW B727 SRM 531008.  FABRICATED 1 EACH TEE CAP, 1 EACH ANGLE, 1 EACH STRAP AND 1 EACH STRAP IAW B727 SRM 531008. INSTALLED IAW B727 SRM 531008 AND 513002.
